Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 95, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 5, 2024, 4:44 PM EDT for Erie County, Genesee County, Wyoming County, New York. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2024, 4:44 PM EDT (20:44 UTC)
- Expired
- Aug 5, 2024, 5:32 PM EDT
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Erie County, NY, Genesee County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 32 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:00 PM EDT | TSTM WND DMG | 1 N Alexander, NY | Several trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:21 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883
WUUS51 KBUF 052044
SVRBUF
NYC029-037-121-052145-
/O.NEW.KBUF.SV.W.0095.240805T2044Z-240805T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
444 PM EDT Mon Aug 5 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northern Wyoming County in western New York...
Northeastern Erie County in western New York...
Southern Genesee County in western New York...
* Until 545 PM EDT.
* At 444 PM EDT, a severe thunderstorm was located over Darien Lakes
State Park, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Darien Lakes State Park, Pembroke, Warsaw, Bennington, Akron,
Alden, Attica, Pavilion, Corfu, and Alexander.
This includes Interstate 90 near exit 48A.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4286 7856 4305 7856 4294 7799 4272 7810
TIME...MOT...LOC 2044Z 287DEG 21KT 4292 7846
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reynolds2 follow-up statements
007
WWUS51 KBUF 052112
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
512 PM EDT Mon Aug 5 2024
NYC029-052122-
/O.CAN.KBUF.SV.W.0095.000000T0000Z-240805T2145Z/
Erie NY-
512 PM EDT Mon Aug 5 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York.
&&
LAT...LON 4281 7839 4300 7831 4294 7799 4272 7810
TIME...MOT...LOC 2112Z 287DEG 21KT 4287 7825
$$
NYC037-121-052145-
/O.CON.KBUF.SV.W.0095.000000T0000Z-240805T2145Z/
Wyoming NY-Genesee NY-
512 PM EDT Mon Aug 5 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN WYOMING AND SOUTHERN GENESEE COUNTIES...
At 512 PM EDT, a severe thunderstorm was located over Attica, or 8
miles east of Darien Lakes State Park, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Warsaw, Attica, Pavilion, Alexander, Wyoming, East Bethany, Dale,
East Pembroke, and Bethany Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4281 7839 4300 7831 4294 7799 4272 7810
TIME...MOT...LOC 2112Z 287DEG 21KT 4287 7825
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reynolds309 WWUS51 KBUF 052132 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 532 PM EDT Mon Aug 5 2024 NYC037-121-052142- /O.CAN.KBUF.SV.W.0095.000000T0000Z-240805T2145Z/ Wyoming NY-Genesee NY- 532 PM EDT Mon Aug 5 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING AND SOUTHERN GENESEE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 800 PM EDT for western New York. && LAT...LON 4281 7839 4300 7831 4294 7799 4272 7810 TIME...MOT...LOC 2126Z 287DEG 21KT 4283 7809 $$ EAJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:06 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 5, 3:06 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 306 PM EDT Mon Aug 5 2024 .SYNOPSIS... A cold front will slowly push southwards across our region through this evening. Showers and thunderstorms, some of which could become strong to severe, are possible through this evening. The greatest risk for damaging winds and hail will come this afternoon across the Finger Lakes region and portions of the western Southern Tier. Cooler...more comfortable conditions then follow the front through at least Thursday. && .NEAR TERM /THROUGH TUESDAY/... Regional radar shows numerous showers across the eastern Lake Ontario region this afternoon. A west to east oriented boundary is located across the Niagara Frontier and has been the zone for a few strong thunderstorms today. Mesoanalysis shows 1000-2000 J/kg of Mixed Layer CAPE with little to no CIN and 35-40kts of west- northwesterly oriented effective shear across western and central NY. This region will be an area of concern for strong to severe thunderstorms into the evening hours. A Severe Thunderstorm Watch is in effect for western NY until 8PM. A more stable environment is east of Lake Ontario will less of a chance for thunderstorms today. A broad trough will move across northern Ontario and Quebec today through tonight. A tongue of moisture will continue to move across the eastern Great Lakes region late tonight into the first half of tonight with PWATS 1.7 inches. Dewpoints are averaging the upper 60s to low 70s across western and north central NY. A west to east oriented boundary persist across the Niagara Frontier and will continue to be the zone of convection initiation through early evening. Satellite shows cumulus congestus inland from the lakes with thunderstorms across the western Southern Tier. As mentioned above, the kinematics are favorable for thunderstorms with emphasis on the northwesterly effective shear vectors that make it favorable for supercells. Strong to severe thunderstorms will be possible through the early evening, however mid-level lapse rates aren't impressive. The main hazards with thunderstorms is damaging winds, with a low probability of large hail and isolated tornadoes. While "homegrown" convection will pose a risk of strong to severe thunderstorms, attention turns to a wavy line of thunderstorms moving across Lake Erie. If this stays together, it will move into western NY later today into this evening. The cold front will move through the region tonight and settle south of the New York border Tuesday. A northerly flow will move into the region from north to south tonight with mostly dry conditions the second half of the night. Low level moisture will linger across western NY and patchy fog is possible especially across valley locations that received rainfall. Another shortwave trough will approach from the west Tuesday, while the cold front remains stationary across Pennsylvania. Dry conditions will last through the morning, with chances for showers increasing from west to east across western NY Tuesday afternoon. It will likely be a rainy afternoon across the western Southern Tier with a low chance for thunderstorms near the NY/PA border. Mostly dry weather is expected across the North Country. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... A shortwave trough over the forecast area Tuesday evening will quickly jog east to New England Tuesday night. This will serve to shunt the frontal boundary and associated lingering convection south of Lake Ontario further into PA overnight with sharply decreasing chances for showers and thunderstorms from south to north. Clearing skies and 850H temps dipping to around +10C overnight behind the boundary will make for the coolest night we have seen in at least a couple of weeks, with lows well into the 50s areawide...A few readings in the upper 40s possible across the hilltops. A stretch of cooler, quieter, and less humid weather expected Wednesday through Thursday as Canadian high pressure builds southeast across the Great Lakes. The frontal boundary will remain stalled to our south across PA Wednesday and then slowly begin to shift back northward as a warm front Thursday, which may support a stray shower or two across the Southern Tier either day. For areas further north, expect mostly sunny skies and a fresh northeasterly breeze. Temperatures will mostly range in the 70s areawide by the afternoon hours both days, dipping back into the 50s Wednesday night. && .LONG TERM /FRIDAY THROUGH MONDAY/... An upper level trough will dig across the Great Lakes region Friday and Saturday before interacting with the remnants of Tropical System Debby. Model consensus continues to keep the heavy rainfall associated with Debby to our south and east, but some models clip our region, especially areas east of the Genesee Valley Friday and Friday night. Given the risk for steadier precipitation will carry a chance of rain instead of showers. This will have to be monitored closely, with a small chance that our area will be impacted by heavy rain associated with the PRE (Predecessor Rain Event). After this, there will be lingering chances for showers as the upper level trough merges with the tropical remnants and stalls across southern Quebec province. Temperatures this period will average slightly below normal, especially high temperatures. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A slow moving cold front will approach and eventually pass through our region today. VFR conditions will dominate the day...but MVFR conditions will be found in the heavier showers and thunderstorms during afternoon. The convection could be strong to severe across the Finger Lakes region and western Southern Tier through 00z. Another area of thunderstorms that is being watched closely is across central Lake Erie. This may increase the chance for convection along a west to east oriented boundary near KIAG/KBUF/KROC this evening. Showers and weakening thunderstorms will taper off and end from north to south early tonight. While this will leave mainly VFR weather for the busier TAF sites...cigs are forecast to drop to between 700-1500 ft for much of the Finger Lakes and western Southern Tier. MVFR cigs will be likely most elsewhere from 06 to 12z. Flight conditions will improve Tuesday morning with ceilings 3-5kt feet remaining across the western Southern Tier through the afternoon. Outlook... Wednesday...Mainly VFR. Thursday...VFR/MVFR with a slight chance of an afternoon shower or a thunderstorm. Friday...VFR/MVFR with a chance of showers or a thunderstorm. Saturday...VFR/MVFR with a low chance of showers or a thunderstorm. && .MARINE... A slow moving cold front will settle south across the region today. This will encourage southwest winds to freshen somewhat on Lake Erie...while light to gentle winds will be in place on Lake Ontario. Waters will become choppy on the east end of Lake Erie in the process...yet conditions should remain below small craft advisory criteria. The main concern today will be convection that precedes/ accompanies the aforementioned cold front. Mariners should be wary of special marine warnings for this convection. Moderate breezes in the wake of the front will veer to the north and northeast tonight. Gentle to moderate northeasterlies will then remain in place throughout the region on Tuesday. This could lead to Small Craft Advisory conditions. Choppy conditions are likely on Lake Ontario for sites west of Irondequoit Bay. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...HSK/RSH NEAR TERM...HSK SHORT TERM...EAJ/PP LONG TERM...Apffel/PP AVIATION...HSK/RSH MARINE...HSK/RSH
Hazardous weather outlook, Aug 5, 2:24 PM EDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 224 PM EDT Mon Aug 5 2024 NYZ006>008-061830- Oswego-Jefferson-Lewis- 224 PM EDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-010>014-019>021-085-061830- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 224 PM EDT Mon Aug 5 2024 ...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ030-042>045-062>065-SLZ022-024-061830- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 224 PM EDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-061830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 224 PM EDT Mon Aug 5 2024 ...SEVERE THUNDERSTORM WATCH 597 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Aug 5, 1:50 PM EDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
150 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Tstm Wnd Dmg 1 W Buffalo 42.89N 78.88W
08/05/2024 Erie NY Local Official
Trees down, car flipped and bricks fell off
a building in the city of Buffalo. Time
estimated.
&&Local storm report, Aug 5, 2:24 PM EDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
224 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Rain 3 NNE Lackawanna 42.85N 78.81W
08/05/2024 M1.78 Inch Erie NY Cocorahs
Rain fell in 95 minutes from 1145 am to 120
pm.
&&Local storm report, Aug 5, 2:46 PM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
246 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM Tstm Wnd Dmg 1 NNE Portville 42.05N 78.33W
08/05/2024 Cattaraugus NY Law Enforcement
Trees down on a powerline on Haskell Road.
Time estimated from radar.
&&Local storm report, Aug 5, 2:51 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
251 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Rain 2 NW West Seneca 42.86N 78.77W
08/05/2024 M2.33 Inch Erie NY Cocorahs
Rainfall amount of 2.33 inches fell in 90
minutes.
&&Local storm report, Aug 5, 3:17 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
317 PM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM Tornado 1 W Buffalo 42.89N 78.88W
08/05/2024 Erie NY NWS Storm Survey
NWS storm survey confirms that a tornado
touched down in the city of Buffalo near
Niagara St and Carolina St.
&&Special weather statement, Aug 5, 4:40 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
440 PM EDT Mon Aug 5 2024
NYZ010>012-052130-
Wyoming NY-Genesee NY-Northern Erie NY-
440 PM EDT Mon Aug 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WYOMING...
NORTHEASTERN ERIE AND SOUTHWESTERN GENESEE COUNTIES THROUGH 530 PM
EDT...
At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clarence, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cheektowaga, Clarence, Batavia, Depew, Lancaster, Darien Lakes State
Park, Pembroke, Bennington, Akron, Alden, Attica, Corfu, Alexander,
Clarence Center, and East Pembroke.
This includes Interstate 90 between exits 48 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York.
&&
LAT...LON 4293 7871 4304 7869 4302 7817 4277 7824
TIME...MOT...LOC 2039Z 279DEG 11KT 4295 7856
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ReynoldsThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:44 AM EDT | Special Marine Warning | BUF | 61 min | |
| Aug 5, 11:32 AM EDT | Special Weather Statement | BUF | Erie | 43 min |
| Aug 5, 11:43 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 47 min |
| Aug 5, 12:22 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 53 min |
| Aug 5, 12:30 PM EDT | Special Marine Warning | BUF | 30 min | |
| Aug 5, 1:07 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 53 min |
| Aug 5, 1:35 PM EDT | Flash Flood Warning | BUF | Erie | 2 hr |
| Aug 5, 1:49 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 19 min |
| Aug 5, 2:05 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 55 min |
| Aug 5, 2:58 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 5, 3:00 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 60 min |
| Aug 5, 3:26 PM EDT | Special Marine Warning | BUF | 94 min | |
| Aug 5, 3:42 PM EDT | Flash Flood Warning | BUF | Erie, Genesee | 4 hr |
| Aug 5, 4:21 PM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 5, 4:40 PM EDT | Special Weather Statement | BUF | Genesee | 50 min |
| Aug 5, 5:18 PM EDT | Special Weather Statement | BUF | Niagara | 42 min |
| Aug 5, 5:18 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Ontario, Wyoming | 57 min |
| Aug 5, 5:23 PM EDT | Special Marine Warning | BUF | 67 min | |
| Aug 5, 5:47 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Niagara, Orleans | 58 min |
| Aug 5, 6:22 PM EDT | Special Marine Warning | BUF | 53 min | |
| Aug 5, 7:15 PM EDT | Special Marine Warning | BUF | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.